| Model Number |
RNS-9703-024 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that all their rns devices went into communication loss.The issue was resolved by nk's bridge support resetting the hl7 service.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The customer reported that all their rns devices went into communication loss.